Resultats globals: 10 registres trobats en 0.02 segons.
Articles, 7 registres trobats
Materials acadèmics, 3 registres trobats
Articles 7 registres trobats  
1.
15 p, 876.8 KB Tuning the overlap and the cross-layer correlations in two-layer networks : application to an SIR model with awareness dissemination / Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
We study the properties of the potential overlap between two networks A,B sharing the same set of N nodes (a two-layer network) whose respective degree distributions p_A(k), p_B(k) are given. Defining the overlap coefficient as the Jaccard index, we prove that is very close to 0 when A and B are random and independently generated. [...]
2018 - 10.1103/PhysRevE.97.032303
Physical review E, Vol. 97, issue 3 (March 2018) , art. 32303  
2.
3 p, 583.8 KB Erratum to: A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase / Britton, Tom (Stockholm University. Department of Mathematics) ; Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
2017 - 10.1007/s11538-017-0295-0
Bulletin of Mathematical Biology, Vol. 79 (2017) , p. 1687-1689  
3.
25 p, 826.6 KB A network epidemic model with preventive rewiring: comparative analysis of the initial phase / Britton, Tom (Stockholm University. Department of Mathematics) ; Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
This paper is concerned with stochastic SIR and SEIR epidemic models on random networks in which individuals may rewire away from infected individuals at some rate so-called preventive rewiring. The models are denoted SIR- and SEIR- and we focus attention on the early stages of an outbreak, where we derive expression for the basic reproduction number R_0 and the expected degree of the infectious nodes E(D_I) using two different approximation approaches. [...]
2017 - 10.1007/s11538-016-0227-4
Bulletin of Mathematical Biology, Vol. 78 Núm. 12 (2017) , p. 2427-2454  
4.
30 p, 690.3 KB On the early epidemic dynamics for pairwise models / Llensa, Carlos (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
The relationship between the basic reproduction number R0 and the exponential growth rate, specific to pair approximation models, is derived for the SIS, SIR and SEIR deterministic models without demography. [...]
2014 - 10.1016/j.jtbi.2014.02.037
Journal of Theoretical Biology, Vol. 352 (2014) , p. 71-81  
5.
28 p, 670.8 KB Outbreak analysis of an SIS epidemic model with rewiring / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Ripoll, Jordi (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
This paper is devoted to the analysis of the early dynamics of an SIS epidemic model defined on networks. The model, introduced by Gross, D’Lima and Blasius in 2006, is based on the pair-approximation formalism and assumes that, at a given rewiring rate, susceptible nodes replace an infected neighbour by a new susceptible neighbour randomly selected among the pool of susceptible nodes in the population. [...]
2013 - 10.1007/s00285-012-0555-4
Journal of Mathematical Biology, Vol. 67 (2013) , p. 411-432  
6.
15 p, 343.4 KB Uncorrelatedness in growing networks with preferential survival of nodes / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
The emergence of uncorrelated growing networks is proved when nodes are removed either uniformly or under the preferential survival rule recently observed in the WWW evolution. To this aim the rate equation for the joint probability of degrees is derived and stationary symmetrical solutions are obtained by passing to the continuum limit. [...]
2011 - 10.1103/physreve.83.016110
Physical Review E, Vol. 83 Núm. 1 (2011) , p. 16110  
7.
27 p, 745.9 KB Analysis of an epidemic model with awareness decay on regular random networks / Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Kiss, Istvan Z. (University of Sussex. Department of Mathematics) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
The existence of a die-out threshold (di erent from the classic disease-invasion one) defining a region of slow extinction of an epidemic has been proved elsewhere for susceptible-aware-infectious-susceptible models without awareness decay, through bifurcation analysis. [...]
2015 - 10.1016/j.jtbi.2014.10.013
Journal of Theoretical Biology, Vol. 365 (2015) , p. 457-468  

Materials acadèmics 3 registres trobats  
1.
2 p, 12.2 KB Models Matemàtics de l'Economia [25167] / Saldaña, Joan ; Francés, Stella ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1999-00
Llicenciat en Economia [188]  
2.
2 p, 14.4 KB Estadística I [25033] / Saldaña, Joan ; Pons, Lourdes ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1999-00
Llicenciat en Administració i Direcció d'Empreses [191]  
3.
2 p, 10.3 KB Matemàtiques per a Economistes II [25030] / Beviá, Carmen (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Macho Stadler, Inés ; Martínez, Juan Enrique ; Saldaña, Joan ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1999-00
Llicenciat en Administració i Direcció d'Empreses [191]  

Vegeu també: autors amb noms similars
1 Saldaña, Juan
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.